# SDR AALA2019081439008

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 6,910 hours, 2,818 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 19036H2748
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN IN THE CLOUDS THE CAPT FWD WINDSHIELD HAD A LOUD CLICKING NOISE. NO OVERHEATS OR ELECTRICAL ODOR, NO NOISE IN CLEAR AIR. MAINTENANCE REPLACED CAPT. WINDSHIELD IAW JOB CARD 56-94-03. OPS CHECK OK.
